Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Combating prednisone side effects


03-23-2015, 06:28 PM   #1
lookame
Senior Member
 
lookame's Avatar
 
Join Date: Jun 2011
Location: Columbus, Ohio

My Support Groups:
Combating prednisone side effects

I'm currently on 30 mgs a day, weaned down from 40 mgs. I was suffering from pretty bad blurred vision. Now I'm dealing with insomnia, blurred vision (not as bad) and mood swings. Since weaning down I've seen more blood and mucous and it's pretty painful to have a bm. If I could get some rest I'm sure the blurred vision and mood swings wouldn't be as bad but as soon as I lay down my mind starts to race and the anxiety starts.
__________________
Diagnosis: Confused officially diagnosed in 2010

Bloodwork is indeterminate IBD, biopsies are crohns positive, symptoms and visually it's UC

Current meds-
Prednisone, humira, 6mp, and lialda
awaiting surgical consult

Mom of Little Z
eosinophilic esophagitis 5/2015
03-24-2015, 11:52 PM   #2
Cross-stitch gal
Moderator
 
Cross-stitch gal's Avatar
 
Join Date: Dec 2011
Location: Vancouver, Washington

My Support Groups:
Sorry to hear you're suffering so. I hope things start settling down for you soon. Sending lots of hugs your way.
__________________
Diagnosed:
Ulcerative Colitis/IBD 1996, Iritis 2001, Ulcerative Proctitis 2013, Indeterminate Colitis 2016, Remission 2017, Hand Eczema

Current Meds:
Pentasa 1000mg 2xday, Canasa Suppositories (when needed) 1000mg 1xday

Non-Meds:
600+D Calcium 2xday, Multivitamin, 65mg Iron 1xday, Fish Oil 1000mg, Vitamin D3 5,000 I.U., Eye Drops 2xday


UP Support Group http://www.crohnsforum.com/showthread.php?t=68350
03-25-2015, 06:13 AM   #3
lookame
Senior Member
 
lookame's Avatar
 
Join Date: Jun 2011
Location: Columbus, Ohio

My Support Groups:
I took the prednisone earlier yesterday(I've been trying to avoid taking it during the day because I'm breastfeeding) anyway after I took it I had eye pain and blurred vision and light sensitivity but I was able to get a decent amount of rest last night. so much better than tossi ng and turning and "cat napping" until 2 am.

I have an eye appointment on Fri so well see what's up with my vision...
03-26-2015, 06:12 AM   #4
UnXmas
Banned
 
Join Date: Oct 2012

My Support Groups:
I started taking Amitriptyline for insomnia and restlessness caused by prednisone. It worked well for me. Have you asked your doctor for something to help you sleep? There's probably some medication that would work for you.

I recently got blurred vision as a side effect from taking Tramadol - it is very annoying! All I could find to help was to make the font size on my tablet very big so I could read it.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Combating prednisone side effects
Thread Tools


All times are GMT -5. The time now is 11:31 AM.
Copyright 2006-2017 Crohnsforum.com